Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry

, Volume 52, Issue 1, pp 83–103

A construction of the automorphism groups of indecomposable S-rings over \({Z_{2^n}}\)

Original Paper

DOI: 10.1007/s13366-011-0007-0

Cite this article as:
Kovács, I. Beitr Algebra Geom (2011) 52: 83. doi:10.1007/s13366-011-0007-0

Abstract

Automorphism groups of indecomposable S-rings over cyclic groups \({Z_{2^n}}\) are considered. Such rings have been parameterized by atomic sequences, a collection of numerical data, introduced by the author (Lothar. Comb. 51 (Bb51h), 2005). In this paper an explicit construction of the groups is presented in terms of the atomic sequences.

Keywords

S-ringDecomposable S-ringAutomorphism group of an S-ring

Mathematics Subject Classification (2000)

05E1505E1805E3020B25

Copyright information

© The Managing Editors 2011

Authors and Affiliations

  1. 1.FAMNIT, University of PrimorskaKoperSlovenia